# SDR SIMA20130617003

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 23,822 hours, 19,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Damaged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT HOLDER BOTTOM LATCH WAS LOOSE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FLASHLIGHT AND FLASHLIGHT HOLDER IAW AMM 33-50-16. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
